# SDR DHL2003604549

- Difficulty date: May 23, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER PLATING SHOWS INTERIM REPAIR, XW 104.000 - XW 122.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-7-1 FIG 1.  REMOVED UPPER PLATING WITH INTERIM REPAIR IAW SRM 51-1-21 PG 1.  FABRICATED NEW UPPER PLATING IAW SRM 57-1-0 PG 1, SRM 57-7-1 FIG 1.  CLEANED, TREATED AND PRIMED AREA AND UPPER PLATING INNER PART IAW SRM 51-1-8B.  INSTALLED NEW UPPER PLATING IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
